# SDR ASAA2018060425039

- Difficulty date: June 4, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 20,883 hours, 6,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RT TRANSITION CORRODED IN VARIOUS SPOTS BETWEEN FRAMES 727A-727C. GROUNDED - YES. REMOVED AREAS OF CORROSION STA 727A - STA 727C IAW SRM 51-10-02. CHECKED LIMITS IAW SRM 53-00-53,  FIG 103 AND DWG BAC 1496-377, REV --. ORIGINAL MATERIAL  THICKNESS = .040; THICKNESS AT AREA OF GREATEST LOSS = .021; MATERIAL  LOSS = .019. FOUND TO BE OUT OF LIMITS. REMOVED DAMAGED SECTION OF ZEE CHANNEL STA 727B +7 - STA 727C +11 IAW SRM 53-00-53, REPAIR 5, FIG 202. REMOVED SECTION ENCOMPASSES  ALL AREAS OF CORROSION STA 727A - STA 727C. REPAIR MATERIAL IAW SRM 53-00-53, REPAIR 5, TABLE 201 AND PO 912635.2.  FORMED CHANNEL AND SPLICES IAW SRM 53-00-53, REPAIR 5, FIG 202.  ALODINED AND PRIMED IAW SRM 51-20-0
